# SDR MWEA97787

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoking
- Location: Tail Section
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, CABIN FILLED WITH SMOKE.  MTC DEPLANED THRU PAX, RAN ENG FOR 1 HR CLEARED AIR DUCTING OF OIL SMELL, BORESCOPED THE APU AND LEAK CHECKED.  NO DEFECTS NOTED APU PUT ON ALERT 2498 TO MONITOR OIL HEAT.
